politicat Posted July 24, 2009 Share Posted July 24, 2009 Sorry if this is long, I usually don't talk about my meds because they usually don't affect me much... I just started on Celexa. It's OK I guess. Yesterday I saw a psych nurse for meds instead of my pdoc (who I've seen all of once). She was one cold, unresponsive, perfunctory...well you know. I've got major depression but now I that I'm sober I know my anxiety and paranoia really had nothing at all to do with my drinking. (I thought maybe just a bit of it was from hangovers, or from my body craving alcohol during the day- but no). I'm quite paranoid about my sister and sister's boyfriend, who I live with. My heart races all the time. I'm not "conspiracy-government agent" paranoid, I'm just paranoid. Anyway, this nurse was about to prescribe me BuSpar and Trazadone for anxiety and sleep. Should have gone with that. Then she was about to give me Klonopin, but she asked me about past drinking and like an idiot I told the truth (assumed it was in the history, but anyway I'm a poor drug seeker because I'm so honest) Told her I've been on BuSpar and don't remember it, must not have worked well. Trazadone did work at one time, not most recently. Then she brought up Seroquel. Thought I might go for something I've never tried before. Read about it here (barely), but really know nothing about it. I just know that my thoughts are not normal, though not psychotic. So I said "maybe just a tiny bit" (of Seroquel). She prescribed 50 mg, a free sampler of 20- told me to take half at first. By the way, I can't sleep and usually have to take 4-6 OTC sleeping pills to do so. This is not comfortable, but it works OK. So I take my half pill and almost immediately feel spaced out. Psychosomatic, maybe? But then an hour later I get up and feel like I've been conked on the head, is the only way to describe it. Dizzy and sick- scary. Have to lay down. This happens again a little later. Then I try to go to sleep and I can't. I cry because sleep is all I have. It scares me not to sleep. Later I take one OTC sleeping pill and finally do sleep. Needless to say I didn't want to take anything else with such a powerful drug, but I gotta sleep. Of course I'm still anxious and paranoid. ANYWAY, after all that, should I even bother continuing to take this? I understand some side effects could be because antipsychotics are completely new to me, but is it even worth it if I can't even sleep? By the way, I COULD "call my pdoc", but I think it's pretty clear they don't give a shit. They can tell me to stop taking it but won't prescribe anything else without an appointment, and the next is a month from now. So should I stop taking it? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.